Über regulär-eindimensionale Räume

G. Nöbling

Mathematische Annalen (1931)

  • Volume: 104, page 81-91
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Nöbling, G.. "Über regulär-eindimensionale Räume." Mathematische Annalen 104 (1931): 81-91. <http://eudml.org/doc/159450>.

author = {Nöbling, G.},
journal = {Mathematische Annalen},
language = {ger},
pages = {81-91},
title = {Über regulär-eindimensionale Räume},
url = {http://eudml.org/doc/159450},
volume = {104},
year = {1931},

AU - Nöbling, G.
TI - Über regulär-eindimensionale Räume
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 81
EP - 91
LA - ger
UR - http://eudml.org/doc/159450
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.